Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Suffering with MND for the past few months. Will herbalife diet help ?

one of my friend is suffering with MND for the past few mnths, will herbalife diet help him?
Asked On : Sat, 23 Apr 2011
Answers:  2 Views:  186
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi,thanks for query.At present apart from couple of drugs there is not treatment option for I doubt anything like this will help him.Please ask to him to talk to his doctor and try to reduce his day to day problems.bye.
Answered: Mon, 9 May 2011
I find this answer helpful
Pediatrician Dr. Suryakanta Baraha's  Response
Currently there is no cure for mnd.only the tratment goal is relief of symptoms associated with the disease. This involves a variety of health professionals including neurologists, speech-language pathologists, physical therapists, occupational therapists, dieticians, respiratory therapists, palliative care specialists, and for diet maintain adequate nutritional intake. specially high calorie nutritional supplements.take care.
Answered: Mon, 9 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor